# SDR VNAA202502110027

- Difficulty date: February 11, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N593NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15405
- Aircraft time: 19,485 hours, 17,518 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAILS (9EAS) LBL 9 AND RBL 9 BTW FS 477.00 TO FS 693.00 AT PASSENGER CABIN SEAT RAILS (9EAS) LBL 9 AND RBL 9 BTW FS 477.00 TO FS 693.00 AT PASSENGER CABIN ARE OUT OF LIMITS PER CRJ900 SRM 53-31-49-101-001-A02 AND SRM 53-41-49-101-001-A02 THEREFORE WERE REPLACED PER CRJ-900 AMM 53-00-49 (CONFIG A12)
